# SDR FDEA201901190175

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 86,511 hours, 37,323 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 389  52-20  8452  19JAN19  MEM  OPEN  U  DOOR SLIDE ASSEMBLY FELL OUT OF L1 DOOR, SLIDE DID  NOT INFLATE HOWEVER CANVAS CASING LACES WERE PULLED. DISCONNECTED ATTACHMENT FITTINGS AND REMOVED ENTIRE SLIDE ASSY FROM DOOR. RELEASED FOR SERVICE PER MEL : 52-10-03 CATEGORY : C EXPIRATION : 29JAN19 "MEL 52-10-03: L1 MAIN ENTRY SLIDE/RAFT - INOP -  EXTENDED OVERWATER OPS REQUIRES TWO SLIDES AND/OR  RAFTS." POSITION 1R VOIDED DUE TO STOWAGE OF DEPLOYED SLIDE.
